| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | Re: Fosamax and coughing up blood
Re: Fosamax and coughing up blood
[ Back to Messages
Posted by James
on October 03, 2000 at 02:40:41:
In Reply to: Fosamax and coughing up blood posted by Annie on October 01, 2000 at 19:43:23:
: My 78 year old father has osteoporosis and spinal stenosis and has been on fosamax for two years. Yesterday, upon arising in the morning, he coughed up a small amount of blood. This morning, he did similarly. He will be seeing his doctor this week, but in the interim, I have suggested that he cease taking the fosamax. Has anyone here had any experience with esophagael bleeding due to fosamax? I am wondering if this could be the cause of his bleeding. My father is not a smoker and feels fine otherwise. Any info would be so greatly appreciated.
I have some info on Osteoporosis if you like I could email it to you or you could visit my website. www.iinet.net.au/~jdarmstr
All times are GMT -7. The time now is 10:03 AM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!